Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $D(2)$–problem for dihedral groups of order $4n$

Seamus O’Shea

Algebraic & Geometric Topology 12 (2012) 2287–2297
Bibliography
1 W J Browning, Homotopy types of certain finite CW–complexes with finite fundamental group, PhD thesis, Cornell University (1978) MR2628267
2 P J Davis, Circulant matrices, Wiley–Interscience (1979) MR543191
3 S Endô, T Miyata, On the class groups of dihedral groups, J. Algebra 63 (1980) 548 MR570730
4 K W Gruenberg, Homotopy classes of truncated projective resolutions, Comment. Math. Helv. 68 (1993) 579 MR1241473
5 M Gutierrez, M P Latiolais, Partial homotopy type of finite two-complexes, Math. Z. 207 (1991) 359 MR1115169
6 I Hambleton, M Kreck, Cancellation of lattices and finite two-complexes, J. Reine Angew. Math. 442 (1993) 91 MR1234837
7 F E A Johnson, Stable modules and the D(2)–problem, 301, Cambridge Univ. Press (2003) MR2012779
8 M P Latiolais, When homology equivalence implies homotopy equivalence for 2–complexes, J. Pure Appl. Algebra 76 (1991) 155 MR1145864
9 W H Mannan, The D(2) property for D8, Algebr. Geom. Topol. 7 (2007) 517 MR2308955
10 W H Mannan, Realizing algebraic 2–complexes by cell complexes, Math. Proc. Cambridge Philos. Soc. 146 (2009) 671 MR2496351
11 R G Swan, Torsion free cancellation over orders, Illinois J. Math. 32 (1988) 329 MR947032
12 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. 81 (1965) 56 MR0171284